# SDR UALA2011072103700

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 51,903 hours, 19,114 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING THRU RT OTBD FLAP INBD TRACK SUPPORT FITTING.  FOUND THE SOURCE OF LEAK INTERNALLY & EXTERNALLY.  REMOVED OLD SEALANT FROM FASTENERS.  REMOVED NUT.  REPLACED WET WITH NEW WASHER.  RESEALED ALL AREAS WITH A1-2 A ND B1-2 AT 0415 HRS.  FOUND A SECOND SOURCE OF LEAK AT UPPER FLAP TRACK FITTING FASTENER. REMOVED NUT AND REINSTALLED WET WITH NEW  WASHER. RESEALED AREA WITH A1-2 AND B1-2 AT 0200H. STATIC CHECKED AREAS LEAK CHECKED GOOD.REMOVED RH FUEL ACCESS PANELS 640FB AND 64 0GB FOR ACCESS. CLEARED AND CLOSED RH TNK FUEL ACCESS PNLS 640FB AND 640GB. NEEDS LK CK. STATIC CHECK FUEL PANELS 640FB AND 640GB GOOD.
